Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

196 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What are the side effects of Eption and Torleva?

Answered by
Dr.
Dr. Deepika Patil

General Surgeon

Practicing since :2008

Answered : 745 Questions

default
Posted on Mon, 25 Aug 2014 in Medicines and Side Effects
Question: hi
i am using eption 100 Daily morning 2 and night2 along with torleva 500 from last 7 years what is the solution to reduse the dose and what is the side effect
doctor
Answered by Dr. Deepika Patil 40 minutes later
Brief Answer:
see below answer

Detailed Answer:
Hi,

Welcome to HealthcareMagic .

Eptoin and torleva dose reduced in 2 conditions. One is when you are completely free from fits attack . Second is you have severe side effects and want to switch to other drug.

If such a patient comes to me I suggest for both drugs a reduction of 20% dose over 4 weeks.
I would suggest you to consult your doctor and get the dose reducing chart which will be made depending on your condition and follow accordingly.

Dose reduction should be done under monitor because when you start reducing you may start getting giddiness or fits attack or may feel confused and inactive(side effects).

Hope I have answered your query . If any further queries are there I would love to help.

Regards
Dr.Deepika Patil
Above answer was peer-reviewed by : Dr. Bhagyalaxmi Nalaparaju
doctor
default
Follow up: Dr. Deepika Patil 7 hours later
1. dosage has been guided as first three days 100mg eptoin 1 morning and torleva250mg and 100mg eptoin 2 and torleva 500 mg night.

2.100mg eptoin1 750mg torleva morning and 2 eptoin 100mg and Torleva 500mg for five days.

3. 1g[1[1000mg] torleva morning 100 mg eptoin 1 and torleva750mg night for 5 days.
4.1g torleva morning and torleva 1000mg[1gram] night continue.

5. Review after 18 months .

above is the doctor neuro physician advice what is my health status,
please give an advice whether to continue or to consult any other doctor advice me a specialist if necessury on fits of gidiness in me
doctor
Answered by Dr. Deepika Patil 28 minutes later
Brief Answer:
continue

Detailed Answer:
Hi,

Your doctor is changing your drug from eptoin to torleva as you are facing more side effects with eptoin.

The regimine you are following is standard which Is followed to switch from one drug to another drug.

Torleva has less side effects compared to eptoin. Once course of torleva is finished it would be tappered and stopped. Your condition seems to be stable.

I suggest you to continue this and consult your doctor if you develop side effects of torleva like skin itching, drowsiness, depression etc. These side effects are less common.

Neurophysician is itself a superspeciality branch dealing with fits(seizures) problem. As such there is less need of searching more specialist in this field .

Hope I have answered your query .

Regards
Dr.Deepika Patil
Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,  
Medical Topics

Recent questions on  Eption

doctor1 MD

Hello sir My 6 years kid had one seizure in January 2016 & is taking eption more than a year now. I see little behaviour changes like easy upset and less appetite and sores in left sides of mouth. Is it side effects? Please suggest Also the reason...

doctor1 MD

My 08 month baby got admitted in ICU due to seizure disorder having episode of more than 25 minutes. Where doctor done all the test like video EEG, MRI/MRS, SPINAL FLUID TEST, METABOLISM TEST. BUT ALL REPORTS IS NORMAL. DOCTOR PRESCRIBED LIVIPIL...

doctor1 MD

Hi, I have seizures. Yesterday when I am doing masturbation i felt shock in my hands and legs. I want to know is it because of excessive masturbation ?

doctor1 MD

hi, i am ashok 38 years old and working in a MNC company last month i had seviour faint with unconcious in afternoon at the time i was in my home with safety.this the fist time i got seviour gare after two days back went to the hospital.doctor advice to take MRI and EEG both the reports are fine nothing to worry doctor told.but he has to advice to take Eption 2 tablets in the night is this correct, he told that this a type of epilepsy so you should continue for two years.EEG reports shows 30 to 40% of epilepsy.when i was faint on that day i got seveiour head ache when i was in the village. i got the ancin the local shop and has some of cocke at 11.30 am and the incident happend in 4.30.pm so this is any corealted.



kindly advice for unnecary taking the medicine.

doctor1 MD

I had a bad mild accident on road where I was a bit thrashed by a driving car. After that I got senseless for a day. My families admitted me in a hospital. I was in hospital for 12 days and then released and taking rest at home. I m having a mild paid on right hand which can t be straightened fully and I m having a mild pain . The doctor advised me 3 numbers EPTION tablet daily before I go to sleep . Rest is normal and he assured that everything will be set right after 2 ~ 3 months. Any advice from your side ?